# SDR AALA20150310009

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 73,525 hours, 26,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 144N250352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON FS 1180 BULKHEAD 1180 IN RT MLG WW IS CORRODED 12 INCHES IN FROM OTBD END.  REPAIRED STIFFENER BY BLENDING IAW 53-038921 REV A.
